Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line


Authors: Dieter Happel and Idun Reiten
Journal: Proc. Amer. Math. Soc. 130 (2002), 643-651
MSC (1991): Primary 16B50, 16E10, 16G70, 18E10, 18E30
DOI: https://doi.org/10.1090/S0002-9939-01-06159-7
Published electronically: September 28, 2001
MathSciNet review: 1866014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal{H}$ be a connected hereditary abelian category over an algebraically closed field $k$, with finite dimensional homomorphism and extension spaces. There are two main known types of such categories: those derived equivalent to $\operatorname{mod}\lambda$ for some finite dimensional hereditary $k$-algebra $\lambda$ and those derived equivalent to some category $\mathrm{coh}\,\mathbb{X} $ of coherent sheaves on a weighted projective line $\mathbb{X} $ in the sense of Geigle and Lenzing (1987). The aim of this paper is to give a characterization of the second class in terms of some properties known to hold for these hereditary categories.


References [Enhancements On Off] (What's this?)

  • [ARS] M. Auslander, I. Reiten and S.O. Smalø, Representation theory of Artin algebras, Cambridge Univ. Press, 1995. MR 96c:16015
  • [GL] W. Geigle and H. Lenzing, A class of weighted projective curves arising in representation theory of finite dimensional algebras, in: Singularities, representations of algebras and vector bundles, Springer Lecture Notes 1273 (1987) 265-297. MR 89b:14049
  • [H] D. Happel, Quasitilted algebras, Proc. ICRA VIII (Trondheim), CMS Conf. Proc., Vol. 23, Algebras and modules I (1998) 55-83. MR 99k:16023
  • [HRe1] D. Happel and I. Reiten, Directing objects in hereditary categories, Proc. Seattle Conf. on representation theory, Contemp. Math., Vol. 229 (1998) 169-179. MR 2000a:16018
  • [HRe2] D. Happel and I. Reiten, Hereditary categories with tilting object, Math. Z. 232, 559-588 (1999). MR 2001d:18012
  • [HRS] D. Happel, I. Reiten and S. O. Smalø, Tilting in abelian categories and quasitilted algebras, Memoirs Amer. Math. Soc. 575 (1996). MR 97j:16009
  • [HRi] D. Happel and C. M. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982) 399-443. MR 84d:16027
  • [LM] H. Lenzing and H. Meltzer, Tilting sheaves and concealed canonical algebras, ``Representations of algebras", CMS Conf. Proc. vol. 18, CMS/AMS (1996) 455-473. MR 97f:16026
  • [LP] H. Lenzing and J. A. de la Peña, Wild canonical algebras, Math. Z., 224, no.3, 403-425 (1997). MR 99a:16012
  • [L1] S. Liu, Infinite radicals in standard Auslander-Reiten components, J. Algebra 166 (1994) 245-254. MR 95g:16014
  • [L2] S. Liu, Shapes of connected components of Auslander-Reiten quivers of Artin algebras, CMS Conf. Proc. 16 (ICRA VII, Mexico)(1996) 109-137. MR 97e:16037
  • [LS] H. Lenzing and A. Skowronski, Quasitilted algebras of canonical type, Colloq. Math. 71 (1996), no.161-181. MR 97j:16019
  • [R] C. M. Ringel, Tame algebras and quadratic forms, Springer Lecture Notes in Math. 1099, Heidelberg 1984. MR 87f:16027
  • [RV] I. Reiten and M. Van den Bergh, Noetherian hereditary categories with Serre duality.
  • [S] A. Skowronski, On semiregular Auslander-Reiten components, Associative rings and algebras.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16B50, 16E10, 16G70, 18E10, 18E30

Retrieve articles in all journals with MSC (1991): 16B50, 16E10, 16G70, 18E10, 18E30


Additional Information

Dieter Happel
Affiliation: Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany
Email: happel@mathematik.tu-chemnitz.de

Idun Reiten
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, 7491 Trondheim, Norway
Email: idunr@math.ntnu.no

DOI: https://doi.org/10.1090/S0002-9939-01-06159-7
Received by editor(s): January 13, 2000
Received by editor(s) in revised form: September 12, 2000
Published electronically: September 28, 2001
Communicated by: Ken Goodearl
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society